Stationary solution and parametric estimation for bilinear model driven by ARCH noises

Jiazhu Pan, Guodong Li, Zhongjie Xie

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Bilinear model driven by ARCH noises is proposed. Existence, uniqueness and form of stationary solution to this new model are presented. Maximum likelihood estimation of the model is discussed and some simulation results are given to evaluate our algorithm.
LanguageEnglish
Pages1523-1537
Number of pages15
JournalScience China Mathematics
Volume45
Issue number12
DOIs
Publication statusPublished - Dec 2002

Fingerprint

Autoregressive Conditional Heteroscedasticity
Bilinear Model
Parametric Estimation
Stationary Solutions
Maximum Likelihood Estimation
Existence and Uniqueness
Evaluate
Model
Simulation
Form

Keywords

  • bilinear model
  • ARCH
  • stationary solution
  • maximum likelihood estimation

Cite this

@article{4d61e273b0084d95a9d80272a0f2c69c,
title = "Stationary solution and parametric estimation for bilinear model driven by ARCH noises",
abstract = "Bilinear model driven by ARCH noises is proposed. Existence, uniqueness and form of stationary solution to this new model are presented. Maximum likelihood estimation of the model is discussed and some simulation results are given to evaluate our algorithm.",
keywords = "bilinear model, ARCH, stationary solution, maximum likelihood estimation",
author = "Jiazhu Pan and Guodong Li and Zhongjie Xie",
year = "2002",
month = "12",
doi = "10.1360/02ys9164",
language = "English",
volume = "45",
pages = "1523--1537",
journal = "Science China Mathematics",
issn = "1674-7283",
number = "12",

}

Stationary solution and parametric estimation for bilinear model driven by ARCH noises. / Pan, Jiazhu; Li, Guodong; Xie, Zhongjie.

In: Science China Mathematics, Vol. 45, No. 12, 12.2002, p. 1523-1537.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Stationary solution and parametric estimation for bilinear model driven by ARCH noises

AU - Pan, Jiazhu

AU - Li, Guodong

AU - Xie, Zhongjie

PY - 2002/12

Y1 - 2002/12

N2 - Bilinear model driven by ARCH noises is proposed. Existence, uniqueness and form of stationary solution to this new model are presented. Maximum likelihood estimation of the model is discussed and some simulation results are given to evaluate our algorithm.

AB - Bilinear model driven by ARCH noises is proposed. Existence, uniqueness and form of stationary solution to this new model are presented. Maximum likelihood estimation of the model is discussed and some simulation results are given to evaluate our algorithm.

KW - bilinear model

KW - ARCH

KW - stationary solution

KW - maximum likelihood estimation

U2 - 10.1360/02ys9164

DO - 10.1360/02ys9164

M3 - Article

VL - 45

SP - 1523

EP - 1537

JO - Science China Mathematics

T2 - Science China Mathematics

JF - Science China Mathematics

SN - 1674-7283

IS - 12

ER -